Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes swollen rashes on the body?

i have been having intermittent bouts of hives. a milder case of this happened over 10 years ago. It started again almost a month ago. I always chalked it up to bug bites as I was outside more. This past saturday, my upper left lip swelled up. I took benadryl. Sunday, my bottom lip swelled up. I took benadryl. Monday, my inner right cheek swelled. (during this time I tried eliminating one thing at a time as I generally eat the same thing for breakfast everyday and the hives start in the morning). Today, my left hand, both wrists and the left side of my tongue swelled. i went to urgent care and they gave me a steroid injection as it was determined that I was not having trouble breathing. Tonight, i feel uneasy and both of my wrist joints feel stiff and swollen.
Asked On : Mon, 13 Nov 2017
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello! Welcome to HealthcareMagic!

I understand your concern. It looks like an allergic reaction from a certain allergen. Some advice that I can give you are: 

1) Take antihistamines like Cetirizine 10 mg once daily.
2) Take prescription corticosteroids.
3) Use Calamine lotion locally.
4) Try a damp dressing.
5) Cold showers can help.

Hope my answer was helpful.If you have any other question Ill be glad to help.

Thank you for the query.

Take care

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
Answered: Tue, 6 Feb 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor